# SDR BB08081

- Difficulty date: May 4, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N50911
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MXP - ONE FLOOR EMERGENCY LIGHT ASSEMBLY ON RIGHT SIDE, FIRST ONE BY THE R1 DOOR, IS MISSING.  MAINTENANCE INSTALLED LIGHT ASSEMBLY.  OPERATIONALLY CHECKS OK.
